# SDR MALA090110

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 24,133 hours, 26,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 24LN FAILS CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-50 PN ON/OFF: 3301-51 S/N OFF: 2189 SN ON: 0614.
